Vemurafenib- and Cobimetinib-Associated Drug Reaction With Eosinophilia and Systemic Symptoms in a Patient With Metastatic Melanoma.
washington; everett; prmc
Drug reaction with eosinophilia and systemic symptoms (DRESS) is a severe hypersensitivity reaction associated with drug exposure. Recognizing signs of DRESS and stopping the offending agent is essential for proper treatment. In this case report, we present an interesting case of DRESS following the recent initiation of vemurafenib and cobimetinib for the treatment of metastatic melanoma in a patient who previously had been on pembrolizumab without adverse skin reactions. In this case report, we highlight the ambiguity of using the Registry of Severe Cutaneous Adverse Reactions (RegiSCAR) scoring criteria in the hospital setting for recognizing DRESS in patients with toxic epidermal necrolysis (TEN)-type presentation of DRESS.
Al-Saedy, Miriam; Al-Saedy, Salsabeal; and Rieck, Chad, "Vemurafenib- and Cobimetinib-Associated Drug Reaction With Eosinophilia and Systemic Symptoms in a Patient With Metastatic Melanoma." (2023). Articles, Abstracts, and Reports. 7882.